# SDR AALA202406066010

- Difficulty date: April 13, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 61,368 hours, 37,135 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020400
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR BEAM HAS 2 CRACKED FASTENER HOLES AT THE CENTER WING BOX FRONT SPAR COMMON TO VERTICAL STRINGER 3 AT FR 36 AND +Y254. REPAIRED FLOOR BEAM PER 353775
